About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 686274, 8 pages
http://dx.doi.org/10.1155/2014/686274
Research Article

Hopf Bifurcation Analysis in a Modified Price Differential Equation Model with Two Delays

School of Science, Tianjin Polytechnic University, Tianjin 300387, China

Received 14 November 2013; Accepted 13 January 2014; Published 3 March 2014

Academic Editor: Weiming Wang

Copyright © 2014 Yanhui Zhai et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yanhui Zhai, Ying Xiong, and Xiaona Ma, “Hopf Bifurcation Analysis in a Modified Price Differential Equation Model with Two Delays,” Abstract and Applied Analysis, vol. 2014, Article ID 686274, 8 pages, 2014. doi:10.1155/2014/686274